# SDR CALA2024110400986

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 858 hours, 298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cartridge
- Part number: 424B2007
- Condition: Faulty
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL PRIOR TO DEPT TEMPORARILY THEN  AGAIN ON FINAL APPC H  TROUGH VENT SYSTEM. COMPLETED ODOR FORM BY CAPT. NEED TO ACCOMPLISH TSM TASK 05-50-00-810-831-A TO IDENTIFY SOURCE OF ODOR OUTBOUND FLIGHT CREW RAN BOTH ENGINES AT GATE FOR 15 MINUTES. NO SMELLS OF ANY KIND NOTED. BASED ON INFO SUPPLIED BY INBOUND FLIGHT CREW ON SMOKE/ODOR FORM, CORRECTIVE ACTION IS POINTING TO APU.  PERFORMED A LEVEL A DECONTAMINATION OF THE ECS REF AMM 21-00-00-615-802-A, NO ODOR NOTED DURING THE OPERATION OF THE PACS WITH THE APU ONLY, AND THEN OPERATING PACKS WITH THE ENGINES RUNNING. AS PRECAUTION, REPLACED BOTH ADD RECIRCULATION FILTER CARTRIDGE REF AMM 21-21-41.PARTS USED: 31-2121-3-0008,QTY :1
